Pill side effects

The place for all those subjects that are of interest to women but might embarrass men.

Moderators: DJKeefy, 4u Network

User avatar
New Gal
Member
Member
Posts: 125
Joined: Sat May 09, 2009 6:01 pm
Location: UK

Pill side effects

Post by New Gal » Sun Jun 14, 2009 4:46 pm

Hello all,

I need some advice please. Started taking the pill about 5-6 weeks ago as I need some help regulating my periods and I have come out in terrible pigmentation marks on my face.

They aren't like pimples or anything, more like blemishes and I don't know whether its the pill or something else?

Not changed my routine or anything, have been stressed but as I have always had clear skin and no spots during my teens, a bit concerned that at 26, my face is going schizo on me!!

Thank you x


Dignity comes not from control, but from understanding who you are and taking your rightful place in the world.

User avatar
HEPZIBAH
Luxor4u God
Luxor4u God
Posts: 11412
Joined: Sat Mar 25, 2006 9:15 pm
Has thanked: 3074 times
Been thanked: 4331 times
Gender:
United Kingdom

Post by HEPZIBAH » Sun Jun 14, 2009 5:11 pm

[face=Comic Sans MS]You should discuss this with your pharmasist or GP. A visual side effect of any drug can sometimes be an indiction of other problems.

No two womens acceptance or side effects of the Pill are going to be the same so don't rely on other peoples experiences.[/face]
Image Experience is not what happens to you;
it is what you do with what happens to you.
-Aldous Huxley

User avatar
New Gal
Member
Member
Posts: 125
Joined: Sat May 09, 2009 6:01 pm
Location: UK

Post by New Gal » Sun Jun 14, 2009 5:13 pm

HEPZIBAH wrote:[face=Comic Sans MS]You should discuss this with your pharmasist or GP. A visual side effect of any drug can sometimes be an indiction of other problems.

No two womens acceptance or side effects of the Pill are going to be the same so don't rely on other peoples experiences.[/face]
Can't get into the docs but will go to the pharmacy, thanks, just wondered if anyone else had been through, its awful :(
Dignity comes not from control, but from understanding who you are and taking your rightful place in the world.

User avatar
Glyphdoctor
Egyptian God
Egyptian God
Posts: 7525
Joined: Mon Aug 08, 2005 2:48 pm
Has thanked: 919 times
Been thanked: 2820 times
Gender:
Egypt

Post by Glyphdoctor » Sun Jun 14, 2009 5:36 pm

That is a common side effect of the pill, but you should ask a medical professional about it. Others may not notice it as much as you do too.

User avatar
Ebikatsu
Member
Member
Posts: 166
Joined: Sun May 24, 2009 7:03 pm
Location: Cairo Egypt

Post by Ebikatsu » Sun Jun 14, 2009 7:24 pm

The OC does cause hyperpigmentation in about 30% of people. It's quite common.
"I think I may have swine flu…….I've come out in rashers "

Image

User avatar
pinkmagic
Member
Member
Posts: 106
Joined: Thu Aug 11, 2005 3:06 pm
Has thanked: 80 times
Been thanked: 51 times
United Kingdom

Post by pinkmagic » Mon Jun 15, 2009 10:39 am

Agree, its common and maybe more noticeable on darker skin. It is common in pregnancy, think its known as 'Mask of pregnancy' and because the pill works by tricking the body into thinking its pregnant it can happen while you are taking it too. I would go back to the doctor and he/she may get you to try a different one with a lower amount of hormones in it.

User avatar
New Gal
Member
Member
Posts: 125
Joined: Sat May 09, 2009 6:01 pm
Location: UK

Post by New Gal » Mon Jun 15, 2009 12:40 pm

pinkmagic wrote:Agree, its common and maybe more noticeable on darker skin. It is common in pregnancy, think its known as 'Mask of pregnancy' and because the pill works by tricking the body into thinking its pregnant it can happen while you are taking it too. I would go back to the doctor and he/she may get you to try a different one with a lower amount of hormones in it.
Oh my god, it IS more noticeable on darker skin. My step mum and I were having this conversation the other day about how white ladies always look as though they are glowing when they are pregnant and Asian ladies look like they need a good wash when they are.

I didn't know any of these side effects, think I was so concerned about weight gain that I didn't think of any others! I am due to go back to the doc once I have tried these for 3 months, only got 1 packet left so I will speak to him then but thanks very much, my friends (all of them are white and never had any such side effects) keep telling me its all in my head and its not like I can ask my Gran or step mum about the pill...the words 'knife attack' and 'honour killing' mean anything??? :lol:
Dignity comes not from control, but from understanding who you are and taking your rightful place in the world.

User avatar
Christine
Member
Member
Posts: 246
Joined: Wed Oct 08, 2008 11:06 am
Location: england

Post by Christine » Mon Jun 15, 2009 1:05 pm

Hi Honey
Check your patient informtion leaflet that came with your pill.
This may give you a good overview of what to expect, also with any form of hormone based ttreatment the side effects can often be temporary while the body adjusts to its new levels.
Good luck with it.
Christine x
You get out of life what you are prepared to put in x

User avatar
New Gal
Member
Member
Posts: 125
Joined: Sat May 09, 2009 6:01 pm
Location: UK

Post by New Gal » Mon Jun 15, 2009 1:26 pm

Christine wrote:Hi Honey
Check your patient informtion leaflet that came with your pill.
This may give you a good overview of what to expect, also with any form of hormone based ttreatment the side effects can often be temporary while the body adjusts to its new levels.
Good luck with it.
Christine x
Hello again!!!

All it came with was a leaflet in the box that explained how you get pregnant and how the pill stops that process and that you should get your blood pressure checked. Nothing about looking like a monster, have read it a few times to make sure.

It better be temporary or I will start wearing a paper bag over my head or I'll just not leave the house.

I am exaggerating a tad but I have never had owt like this and its not nice at all, feel like a bleeding teen in my 20s and weren't right fond of them brats back then either! :(
Dignity comes not from control, but from understanding who you are and taking your rightful place in the world.

  • Similar Topics
    Replies
    Views
    Last post
  • The Dark Side...
    by Who2 » Mon Sep 05, 2016 3:01 pm » in Living in Luxor
    3 Replies
    107 Views
    Last post by BENNU
    Tue Sep 06, 2016 1:54 pm
  • The funny side of Egypt (photos)
    by DJKeefy » Tue May 22, 2018 2:48 pm » in Just 4 Fun
    5 Replies
    559 Views
    Last post by Dusak
    Wed May 23, 2018 6:55 am
  • Living in Luxor on da bright-side 'o denile.
    by Who2 » Sun Sep 18, 2016 12:16 pm » in Living in Luxor
    8 Replies
    230 Views
    Last post by Who2
    Sat Sep 24, 2016 2:35 pm
  • Messages from the "other"side.
    by Scottishtourist » Fri Jun 06, 2014 12:44 pm » in Myth, Magic and Spirituality
    17 Replies
    3732 Views
    Last post by Bullet Magnet
    Fri Jun 13, 2014 6:41 pm